• Content count

  • Joined

  • Last visited

Community Reputation

2 Neutral

About flowerchild94

  • Rank
    New Member

Profile Information

  • Gender Female
  • Location United States

flowerchild94's Activity

  1. flowerchild94 added a post in a topic Dairy   

    My hormonal acne started appearing after I stopped my birth control pill, and only got worse with dairy. I promised myself I would never go back on the pill, so Spiro was my only option. I had tried many herbal supplements but nothing seemed to work much. I can understand why you tried stopping Spiro; I personally can't stand the thought of having to rely on a medication long-term for my acne. But so far, it seems to be working and I can't wait to see further results. Thank you for giving me some hope with the Spiro.
    Hang in there!
    • 0
  2. flowerchild94 added a post in a topic Dairy   

    Thanks for the reply! I noticed your signature says that you've had success with Spironolactone and that you had no need for a special diet while on it. Does this mean you were able to eat cheese without breaking out? I'm on 25 mg once a day right now, and I've been on it for a few weeks...I was hoping that maybe once my hormones balance out dairy wouldn't affect me anymore. I understand it will take a while to see consistent results with this medication however...

    Thanks! I'll look into that. I do have coffee creamer everyday which has one milk ingredient in it, and I also wonder if it has something to do with the way the dairy is processed. Some foods with milk ingredients don't seem to affect me much...so maybe I'll have to do some more experimenting
    • 1
  3. flowerchild94 added a topic in Diet & holistic health   

    Hi! I was wondering if anyone else noticed a link between their breakouts and consumption of dairy products. It seems that whenever I eat butter, cheese, or anything with milk ingredients in it, I break out a few days later and I notice more inflammation. I had a severe milk allergy when I was a baby, which would only result in throwing up (as far as I know). I was wondering if maybe that sensitivity to dairy is resurfacing? I was also on a 50 day round of doxycycline (antibiotic)...could that have killed the good bacteria in my system and caused this correlation between acne and dairy? I know many studies have shown that dairy does sometimes increase acne and inflammation...but I'm 19 and I haven't had this problem in the past. I'm a vegetarian, and I have additionally been dairy-free for a few months, but cheese is my weakness and cheese substitutes just don't cut it for me. I'm hoping I'm not the only one out there who notices this connection
    • 6 replies
  4. flowerchild94 added a post in a topic I Burned My Skin With Tea Tree Oil. Help?   

    Please be careful with using tea tree oil, especially of you're using other things like benzoyl peroxide, salicylic acid, etc because a combination of these things can be really irritating (I learned this the hard way). If you do continue to use the tea tree oil, dilute it with some water or a pure oil so that it isn't so potent. For now, I would keep the area moist like you're doing and cover it at night with a bandaid. Try not to keep washing it, and when you do, use a gentle soap without fragrance. Neosporin actually gave me red, itchy patches and small bumps on my face; Turns out I was allergic to one of the ingredients. Bacitracin seems to work really well for me, and it has fewer ingredients than Neosporin. Vaseline or Vitamin E oil is another option for soothing your chemical burn. Try to use something with the fewest active ingredients in it, since your skin is already agitated.
    Give it a few days and it WILL get better, don't worry!
    • 1